# SDR CA091215005

- Difficulty date: December 11, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,573 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 2604141
- Condition: Cracked
- Location: Brake Assy
- Part time: 4,573 hours
- Component: Brake Assy, Bfgoodrich, 2158750224
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NDT OF BRAKE HOUSING FINDS CRACKS IN BOTTOM OF PISTON HOUSING.  32-48-24 PAGE 512 OF THE BF GOODRICH AEROSPACE COMPONENT MAINTENANCE MANUAL STATES THAT EVERY BRAKE LINING CHANGE REQUIRES A PENETRATE INSPECTION OF THE BRAKE HOUSING.  THIS IS APPROXIMATELY OUR 5TH FINDING OF CRACKS IN THIS AREA IN THE LAST 10 YEARS (TC NR 20091215005)
